# SDR CALA2016032895235

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 47,499 hours, 20,259 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR NOT LOCKED ECAM MSG.  GO AROUND, CYCLED, MSG REMAINED.  MANUAL EXTENSION FOUND LG SELECTOR HANDLE AT FAULT, REPLACED SAME.  OPERATIONS CHECKED GOOD.
